# SDR SCNA98135

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY FLOOR TRACK LIGHTING POWER SUPPLY.  FORWARD SECTION OF FLOOR TRACK LIGHTING OPERATIONALLY CHECKS GOOD.
